Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Homotopy theory of cocomplete quasicategories

Karol Szumiło

Algebraic & Geometric Topology 17 (2017) 765–791
Abstract

We prove that the homotopy theory of cocomplete quasicategories is equivalent to the homotopy theory of cofibration categories. This is achieved by presenting both theories as fibration categories and constructing an explicit exact equivalence between them.

Keywords
homotopy theory, quasicategory, homotopy colimit, cofibration category
Mathematical Subject Classification 2010
Primary: 55U35
Secondary: 18G55
References
Publication
Received: 29 June 2015
Revised: 30 April 2016
Accepted: 4 July 2016
Published: 14 March 2017
Authors
Karol Szumiło
Department of Mathematics
University of Western Ontario
1151 Richmond Street
London ON N6A 3K7
Canada
http://www.math.uwo.ca/~kszumilo